DOI 10.5152/eurasianjmed.2018.17296
Myasthenia Gravis Attack after Oral Risperidone Treatment: A Case Report.
Аннотация
Myasthenia gravis (MG) is an autoimmune disease, which can be triggered by anticholinergic agents. The 6-year-old female patient was admitted to the outpatient clinic. She was had been previously diagnosed with comorbid attention deficit hyperactivity disorder and conduct disorder and was receiving short-acting methylphenidate and risperidone, as recommended by a child psychiatrist. However, after using the drugs, she stated that she was overly tired during the day and that her eyelids drooped. Hence, the current treatment was stopped. She was hospitalized with a prediagnosis of ocular type MG and pyridostigmine (90 mg/day) treatment was started. The patient recovered and subsequently the treatment was stopped. Since psychiatric symptoms of the patient resurfaced, long-acting methylphenidate treatment was initiated. During this treatment, the symptoms of MG did not return. The Naranjo's scale of adverse drug reaction probability was completed. Consequently, there may be an association between risperidone and MG.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.